# SDR DALA2017042603394

- Difficulty date: April 25, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 41,513 hours, 28,752 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 223AF IS CORRODED IN SEVERAL AREAS AND CRACKED AT CORNER. BLENDED CORROSION AND FOUND TO BE WITHIN LIMITS IAW SRM 53-20-50-01. STOP DRILLED THE CRACK IAW SRM 53-00-00-2R-1. INSTALLED REPAIR DOUBLER IAW SRM 53-00-00-2R-1 FIG 201.
